# SDR SWAA2022041883775

- Difficulty date: March 14, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 50,381 hours, 27,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN MOP SILL AT RBL 63 BS 360+2. UPON FARTHER INVESTIGATION LIGHT CORROSION FOUND AT FSD MOP SILL SPLICE ANGLE / [01] REMOVED CORROSION FROM FSD MOP SILL BS 294+12 TO BS 360+2 RBL55 WL 208.1 IN ARE OF 20' X 1.5' ORIGINAL MATERIAL THICKNESS 0.080' IAW SRM 51-10-02-0G-0;[02] PARTIALLY COMPLETED STEP 1;[03] COMPLETED STEP 1;[04] CORROSION FOUND ON FSD MOP SILL SPLICE ANGLE BS 360+2 RBL63 WL 208.1 FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT ON SRM PARTS WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR. 9C;[05] VERIFIED CORRECTIVE ACTIONS 1-4.;[06] REMOVED FSD MOP SILL SPLICE ANGLE BS 360+2 RBL63 WL 208.1 I.A.W.SRM 51-40-02-0G-0.;[07] RECEIVED NEW FSD MOP SILL SPLICE ANGLE FROM O.S.S MACHINED FROM 7050T7451 LOT # 142684-1 ; DYE PENETRANT INSPECTED ON CUSTOMER R/O # 861201-SWA ; AND ANODIZED ON P/O # 861203-SWA ; LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG # 143A5912 ; OK TO PRIME;[08] VERIFIED CORRECTIVE ACTION #7;[09] APPLIED PRIMER TO THE NEW FSD MOP SILL SPLICE IAW SOPM 20-41-02 ; OK TO INSTALL;[10] VERIFIED CORRECTIVE ACTIONS STEP 9. OK TO INSTALL GIVEN.;[11] INSTALLED THE NEW FSD MOP SILL SPLICE IAW SRM 51-40-02 AND DWG # 143A5900;[12] VERIFIED CORRECTIVE ACTION #11;[13] JOB COMPLETE
